# SDR DALA2021041702261

- Difficulty date: April 14, 2021
- Submitted: April 17, 2021
- Operation: Air carrier
- Aircraft: N3751B
- Make and model: Boeing 737832
- Aircraft serial: 30491
- Aircraft time: 65,299 hours, 24,172 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 7500258) DURING INSPECTION FOUND MID CABIN EXIT LIGHT MISSING. INSTALLED MID CABIN LENS COVER.
